# SDR USAASB97344

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Reg
- Part number: 1074922
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL117 - CAPTAIN REPORTED, THAT CREW WAS UNABLE TO PRESSURIZE AIRCRAFT CLIMBING OUT OF PIT.  OUTFLOW VALVE SHOWED FULL CLOSED AND THERE WERE NO DOOR WARNING LIGHTS.  FLIGHT RETURNED TO FIELD AT PIT.  ON DESCENT, OUTFLOW VALVE INDICATED OPEN BUT CABIN STARTED DESCENDING 3,000 FPM.  RIGHT PACK DUCT PRESSURE READ 0-10 PSI WITH LEFT PACK PRESSURE NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGIEN BLEED AIR PRESSURE REGULATOR. PRESSURIZATION CHECK AND OPS CHECK GOOD PER MM.  (M)
